Alert archive / Ohio / Small Craft Advisories in 2014

Small Craft Advisory 57, NWS Cleveland, OH

December 13, 2014

NWS Cleveland, OH issued this small craft advisory at Dec 13, 2014, 3:51 AM EST. It took effect at Dec 13, 2014, 9:00 AM EST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Dec 13, 2014, 3:51 AM EST (08:51 UTC)
In effect from
Dec 13, 2014, 9:00 AM EST
Expired
Dec 14, 2014, 9:00 AM EST
In force
24 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

330 
WHUS71 KCLE 130851
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
351 AM EST SAT DEC 13 2014

LEZ146>149-131700-
/O.NEW.KCLE.SC.Y.0057.141213T1400Z-141214T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
351 AM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 9 AM
EST SUNDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO
9 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS WILL INCREASE TO 10 TO 20 KNOTS LATE
  THIS MORNING AND CONTINUE OVERNIGHT. THIS WILL CAUSE WAVES TO
  BUILD TO 3 TO 5 FEET. THE WINDS AND WAVES WILL DECREASE BY MID
  MORNING ON SUNDAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
5 follow-up statements
047 
WHUS71 KCLE 131416
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
916 AM EST SAT DEC 13 2014

LEZ146>149-132230-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-141214T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
916 AM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS WILL INCREASE TO 10 TO 20 KNOTS
  EARLY TODAY AND CONTINUE OVERNIGHT. THIS WILL CAUSE WAVES TO BUILD
  TO 3 TO 5 FEET. THE WINDS AND WAVES WILL DECREASE BY MID MORNING
  ON SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
737 
WHUS71 KCLE 132025
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
325 PM EST SAT DEC 13 2014

LEZ146>149-140430-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-141214T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
325 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS WILL CONTINUE AT 10 TO 20 KNOTS
  OVERNIGHT. THIS WILL CAUSE WAVES OF 3 TO 5 FEET. THE WINDS AND
  WAVES WILL DECREASE EARLY SUNDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
022 
WHUS71 KCLE 140205
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
905 PM EST SAT DEC 13 2014

LEZ146>149-141015-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-141214T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
905 PM EST SAT DEC 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY. 

* WINDS AND WAVES: WEST WINDS AT 15 TO 20 KNOTS AND WAVES OF 3 TO
  5 FEET WILL CONTINUE THROUGH THE OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
519 
WHUS71 KCLE 140847
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
347 AM EST SUN DEC 14 2014

LEZ146>149-141400-
/O.CON.KCLE.SC.Y.0057.000000T0000Z-141214T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
347 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING. 

* WINDS AND WAVES: WEST WINDS AROUND 15 KNOTS WILL DECREASE TO 5
  TO 15 KNOTS BY THIS AFTERNOON. WAVES OF 3 TO 5 FEET THIS MORNING
  WILL SUBSIDE TO 1 TO 3 FEET DURING THE AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
784 
WHUS71 KCLE 141351
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
851 AM EST SUN DEC 14 2014

LEZ146>149-141500-
/O.EXP.KCLE.SC.Y.0057.000000T0000Z-141214T1400Z/
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
851 AM EST SUN DEC 14 2014

...SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING...

THE SMALL CRAFT ADVISORY WILL EXPIRE AT 9 AM EST THIS MORNING. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Dec 12, 11:39 PM EST, 4 hours 12 minutes earlier.

Area forecast discussion, Dec 12, 11:39 PM EST, 4 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
1139 PM EST FRI DEC 12 2014

.SYNOPSIS...
HIGH PRESSURE OVER THE MISSISSIPPI AND LOWER OHIO VALLEYS WILL
WEAKEN SLIGHTLY BUT REMAIN NEARLY STATIONARY THROUGH THE WEEKEND.
LOW PRESSURE WILL MOVE THROUGH THE CENTRAL GREAT LAKES REGION
MONDAY NIGHT AND TUESDAY.

&&

.NEAR TERM /THROUGH SATURDAY/...
CLOUDS SHROUD ALL BUT THE SERN FEW COUNTIES AND SHOULD COVER
ENTIRE FORECAST AREA IN 2 HOURS OR SO. FOR 930 UPDATE ONLY CHANGE
WAS TO TWEAK TEMPS DOWN A COUPLE OF DEGREES IN THE EAST.

ORIGINAL DISCUSSION... NEAR TERM AND EVEN SHORT TERM FORECAST A
BIT TRICKY GIVEN SHALLOW STRATUS LOCKED...OR MAYBE NOT
LOCKED...ACROSS THE REGION. SATELLITE SHOWS THE PROGRESS OF THE
CLEARING TODAY BEGINNING FROM JUST SOUTHWEST OF THE CWA BORDER.
CLEARING HAS REACHED KMFD DOORSTEP TO JUST SOUTH OF KTOL. BIG
QUESTION OF COURSE IS WHERE DO WE GO FROM HERE. AM THINKING CLOUDS
OVER KTOL CONTINUE TO THIN THROUGH INTO THE EARLY EVENING.
ALSO...ACROSS THE CENTRAL COUNTIES...CLEARING SHOULD CONTINUE TO
PROGRESS ENE THROUGH ANOTHER COUNTY OR TWO...POSSIBLY TO NEAR A
LPR-BJJ LINE BEFORE DIURNAL COOLING BEGINS TO SHARPEN THE
INVERSION AGAIN. FOLLOWING BUFKIT FORECAST SOUNDINGS INTO THE
EVENING AND OVERNIGHT WHICH SHOW A SHARPENING/DEEPENING OF THE
INVERSION WITH THE LOWER LEVELS BECOMING FAIRLY SATURATED AGAIN
WITH MOST AREAS BEING OVERCAST THROUGH THE NIGHT. DRIZZLE NOT OUT
OF THE QUESTION BUT FOR NOW WILL LEAVE OUT. WILL ALSO HAVE AREAS
OF FOG/HAZE IN FOR THE OVERNIGHT. THINKING COOLEST OVERNIGHT LOWS
WILL BE FDY-MNN-MFD AND ANY OTHER AREA THAT CLEARS WHERE LOWS WILL
DROP TO THE MID 20S. ELSEWHERE UPPER 20S TO NEAR 30.

&&

.SHORT TERM /SATURDAY NIGHT THROUGH MONDAY NIGHT/...
MODELS SHOW HIGH PRESSURE AND VERY DRY AIR ALOFT ACROSS THE
REGION SATURDAY THROUGH SUNDAY WITH WARM ADVECTION LIFTING 850MB
TEMPS. BELOW THE STRENGTHENING INVERSION AT ABOUT 2500FT HOWEVER
MODELS SHOW THE AIRMASS REMAINS QUITE MOIST. WOULD EXPECT HOLES
AND AREAS OF CLEARING FROM TIME TO TIME JUST LIKE TODAY BUT WITH
SHALLOW SUN ANGLE...INSULATION TOO WEAK TO BURN OFF THE STRATUS.
SO FOR THE MOST PART WILL GO WITH A CLOUDY FORECAST THROUGH THE
WEEKEND. MONDAY MODELS TAKE THE SURFACE HIGH TO THE EAST COAST
WHILE LOW PRESSURE IN THE CENTRAL PLAINS MOVES INTO THE CENTRAL
PLAINS. MODELS BRING A WARM FRONT AHEAD OF THE LOW INTO CENTRAL
OHIO...BASED ON THE 925MB WINDS...WITH OVERRUNNING ACROSS THE
AREA. THINKING THE WARM ADVECTION EVENTUALLY GETS INTO THE AREA
ALLOWING CLOUDS TO BREAK BUT ANY BREAK WILL BE SHORT LIVED AS
MOISTURE ASSOCIATED WITH THE LOW MOVES INTO AND ACROSS THE REGION
MONDAY NIGHT. WILL CONTINUE DRY ON MONDAY BUT MONDAY NIGHT DEEP
MOISTURE MOVE IN AHEAD OF THE LOW WHICH REACHES SWRN LWR MI BY
TUESDAY MORNING. WILL BRING CHANCE TO LIKELY MOPS IN FROM THE WEST
OVERNIGHT. EXPECT A SLOW WARM UP THROUGH THE PERIOD.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
CURRENT WEST COAST STORM MOVES INLAND AND A PIECE OF ENERGY FROM
THAT TRANSLATES ACROSS THE CENTRAL U.S. AND TO THE UPPER OHIO VALLEY
FOR TUESDAY. THIS WEST/EAST FLOW IS A SEASONABLE ONE AND EXPECT
TEMPERATURES BE NEAR OR SLIGHTLY ABOVE NORMAL. A NORTHERN STREAM
SYSTEM WILL ROTATE ACROSS THE GREAT LAKE BRINGING A TOUCH OF COOLER
AIR TO THE LOCAL AREA FOR WEDNESDAY/THURSDAY. THE ECMWF BRINGS MORE
OF THIS COLDER AIR INTO THE AREA THAN THE GFS. WILL KEEP FORECAST
CLOSE TO PREVIOUS FORECAST WHICH BRINGS HIGHS BACK DOWN INTO THE
MID/UPPER 30S. WILL KEEP THE END OF THE WEEK DRY WITH DIFFERENCES IN
OPERATIONAL RUNS AND A GFS ENS OF HIGH PRESSURE FOR THE GREAT LAKES.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
AS EXPECTED...IFR CIGS HAVE OVERSPREAD THE AREA. A SLIGHT
DOWNSLOPE COMPONENT TO THE WIND HAS KEPT CIGS JUST ABOVE IFR AT
KERI AND KCLE. STILL THINK THOSE TWO SITES WILL ALSO DIP TO IFR
FOR A TIME OVERNIGHT. NOT SURE ON HOW FAST TO IMPROVE CIGS...BEST
GUESS RIGHT NOW IS THINGS SHOULD LIFT TO MVFR AROUND MIDDAY
SATURDAY. IN ADDITION TO THE LOW CIGS...PATCHY IFR FOG WILL ALSO
PERSIST ACROSS THE AREA. HAVE NOT SEEN ANY REPORTS OF FREEZING
DRIZZLE BUT THAT CERTAINLY CANNOT BE RULED OUT IF VSBYS DIP BELOW
A MILE. CIGS SHOULD BE NO BETTER THAN MVFR AT THE END OF THE TAF
PERIOD. W FLOW WILL BECOME SW AFTER DAYBREAK. SPEEDS MOST OF THE
TIME WILL BE 10 KNOTS OR LESS.

.OUTLOOK...NON-VFR LIKELY SATURDAY AND SUNDAY. AREAS OF NON-VFR
TUESDAY...AND ACROSS FAR NE OH/NW PA ON WEDNESDAY.

&&

.MARINE...
SMALL CRAFT ADVISORY WILL CONTINUE FOR THE EASTERN TWO THIRDS OF THE
LAKE WITH WEST WINDS STILL GENERATING 4+ FOOT WAVES INTO THIS
EVENING. WALNUT CREEK NEAR ERIE REPORTED 5 FOOTERS AT 3PM. STILL
EXPECTING CONDITIONS TO DROP BELOW SMALL CRAFT ADV BY LATE EVENING.
A SLIGHT UPTICK IN WAVES OCCURS FOR SATURDAY AND SUNDAY AS FLOW
BACKS TO THE SOUTHWEST WITH HIGH PRESSURE PASSING SOUTH OF THE LAKE.
LOW PRESSURE MOVES ACROSS THE LOWER LAKES ON TUESDAY. WINDS ARE
EXPECTED TO INCREASE AGAIN WITH THIS FEATURE. HIGH PRESSURE FOLLOWS
IN ITS WAKE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...TK
NEAR TERM...DJB/TK
SHORT TERM...TK
LONG TERM...OUDEMAN
AVIATION...KUBINA
MARINE...OUDEMAN
Hazardous weather outlook, Dec 12, 5:19 AM EST, 22 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
519 AM EST FRI DEC 12 2014

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-131030-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-LUCAS-WOOD-
OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-
HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-
RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-HOLMES-KNOX-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
519 AM EST FRI DEC 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Dec 13, 12:40 AM EST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1240 AM EST SAT DEC 13 2014

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-131000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-
MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON...
RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...
ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD...
MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO...
MEADVILLE
1240 AM EST SAT DEC 13 2014

...LOCALLY DENSE FOG ACROSS PORTIONS OF NORTHERN OHIO AND
NORTHWESTERN PENNSYLVANIA...

AREAS OF FOG CONTINUE DEVELOP AND THICKEN ACROSS NORTHERN OHIO AND
NORTHWESTERN PENNSYLVANIA OVERNIGHT. THE THICKEST OF THE FOG HAS
BEEN INLAND AWAY FROM LAKE ERIE WITH SEVERAL LOCATIONS REPORTING
VISIBILITIES OF UNDER 2 MILES. A FEW OF THE HIGHER TERRAIN
LOCATIONS OVER THE CENTRAL HIGHLANDS AND INLAND NORTHWEST
PENNSYLVANIA MAY DIP TO A QUARTER MILE OR LESS AT TIMES. AREAS OF
DRIZZLE MAY DEVELOP WHERE THE FOG IS THE THICKEST WHICH COULD
CAUSE ICE TO DEVELOP ON ELEVATED OBJECTS SUCH AS
OVERPASSES...BRIDGES AND WINDSHIELDS.

Nearby

Small Craft Advisories in Ohio, 2014Every small craft advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.